Browse "MA-Journal Papers(저널논문)" by Type Article

Showing results 271 to 290 of 1572

271
Bacterial chemotaxis without gradient-sensing

Yoon, Chang Wook; Kim, Yong-Jungresearcher, JOURNAL OF MATHEMATICAL BIOLOGY, v.70, no.6, pp.1359 - 1380, 2015-05

272
Band-generator presentation for the 4-braid group

Kang, E.S.; Ko, Ki-Hyoungresearcher; Lee, S.J., TOPOLOGY AND ITS APPLICATIONS, v.78, no.2016-01-02, pp.39 - 60, 1997

273
Band-Limited Scaling Functions with Oversampling Property

Kwon, Kil Hyunresearcher; Lee, Dae Gwan; Yoon, Jungho, IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES, v.E95A, no.3, pp.661 - 664, 2012-03

274
Bases for cyclotomic units over function fields

Bae, Sung-Hanresearcher; Jung, H, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.70, pp.70 - 1, 2001-02

275
BASIC POLYNOMIAL INVARIANTS, FUNDAMENTAL REPRESENTATIONS AND THE CHERN CLASS MAP

Baek, Sanghoonresearcher; Neher, E.; Zainoulline, K., DOCUMENTA MATHEMATICA, v.17, pp.135 - 150, 2012

276
Bayes shrinkage estimation for high-dimensional VAR models with scale mixture of normal distributions for noise

Lee, Nam-Gil; Choi, Hyemi; Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.101, pp.250 - 276, 2016-09

277
Best polynomial approximation in Sobolev-Laguerre and Sobolev-Legendre spaces

Kim, DH; Kim, SH; Kwon, Kil Hyunresearcher; Li, X, CONSTRUCTIVE APPROXIMATION, v.18, no.4, pp.551 - 568, 2002

278
$\beta$-algebra, $B$-algebra, $B^*$-algebra, linear

Bae, Sung-Hanresearcher; Kang, P.L., 대한수학회논문집, v.27, no.2, pp.223 - 231, 2012-04

279
Beyond the Michaelis-Menten equation: Accurate and efficient estimation of enzyme kinetic parameters

Choi, Boseung; Rempala, Grzegorz A.; Kim, Jae Kyoungresearcher, SCIENTIFIC REPORTS, v.7, pp.1 - 11, 2017-12

280
Bi-Hermite polynomials and matchings in complete graphs

김동수researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.43 - 55, 1996-04

281
Bicanonical pencil of a determinantal Barlow surface

Lee, Yongnamresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.353, no.3, pp.893 - 905, 2001-03

282
BILINEAR LOCAL SMOOTHING ESTIMATE FOR AIRY EQUATION

Kwon, Soonsikresearcher; Roy, Tristan, DIFFERENTIAL AND INTEGRAL EQUATIONS, v.25, no.1-2, pp.75 - 83, 2012

283
Biological advection and cross-diffusion with parameter regimes

Chung, Jaywan; Kim, Yong-Jungresearcher; Kwon, Ohsang; Yoon, Chang-Wook, AIMS MATHEMATICS, v.4, no.6, pp.1721 - 1744, 2019-12

284
Bloch-spaces in the ball and Hankel operators

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.1, pp.19 - 24, 1989-01

285
Block Decomposition Methods for Total Variation by Primal-Dual Stitching

Lee, Chang-Ockresearcher; Lee, Jong Ho; Woo, Hyenkyun; Yun, Sangwoon, JOURNAL OF SCIENTIFIC COMPUTING, v.68, no.1, pp.273 - 302, 2016-07

286
Block iterative solvers for higher order finite volume methods

Kwak, Do Youngresearcher; Lee, Hijin, JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, v.232, no.2, pp.378 - 387, 2009-10

287
Blow-up of Electric Fields between Closely Spaced Spherical Perfect Conductors

Lim, Mikyoungresearcher; Yun, KiHyun, COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, v.34, no.10, pp.1287 - 1315, 2009

288
Borels theorem on normal numbers modulo 2

Joong S. Hong; Geon H. Choeresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.8, no.3, pp.373 - 382, 1993-07

289
BOTTOM-UP ESTIMATION AND TOP-DOWN PREDICTION: SOLAR ENERGY PREDICTION COMBINING INFORMATION FROM MULTIPLE SOURCES

Hwang, Youngdeok; Lu, Siyuan; Kim, Jae-Kwangresearcher, ANNALS OF APPLIED STATISTICS, v.12, no.4, pp.2096 - 2120, 2018-12

290
BOUNDARY LINKS AND MUTATIONS

Jin, Gyo Taekresearcher; KO, KH, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.35, no.3, pp.376 - 380, 1992-09

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0